# SDR AU960647

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pipe
- Condition: Chafed
- Location: Apu Fuel Dist
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) APU FUEL FEED PIPE LOCATED IN RH WING CHAFED THROUGH BY MAIN BLEED AIR SUPPLY DUCT SHROUD - FUEL LEAKING - SUSPECT CAUSED BYINCORRECT POSITIONING OF FUEL LINE
